# SDR ASOA2014052710591

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED.  REMOVED SERVICE DOOR SILL ANGLE IAW SRM 51-42-21.  LOCATED AND DRILLED UP NEW SERVICE DOOR SILL ANGLE, PN 601R38303-253 IAW SRM 51-40-11 AND DWG 601R38303.  INSTALLED SILL ANGLE IAW SRM 51-42-06 AND SRM 51-42-11.
